# SDR AALA202111303506

- Difficulty date: November 17, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON L2 DOOR THRESHOLD CREASE ANGLE LOCATED BETWEEN STA 960 TO 993, STR 17L, AND LEFT BUTT LINE 64. REPLACED CREASE ANGLE WITH ORIGINAL PART PER AARD 51-00-005-1.
